Hokkaido Mathematical Journal

On negatively curved G-manifolds of low cohomogeneity

R. MIRZAIE

Full-text: Open access

Abstract

In this paper, we suppose that $M$ is a negatively curved $C_{K}-G$-manifold, $K\leq2$, and $M^{G}\neq\emptyset$. Then we characterize $M$ from topological view point.

Article information

Source
Hokkaido Math. J., Volume 38, Number 4 (2009), 797-803.

Dates
First available in Project Euclid: 18 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1258554244

Digital Object Identifier
doi:10.14492/hokmj/1258554244

Mathematical Reviews number (MathSciNet)
MR2561960

Zentralblatt MATH identifier
1186.53063

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 57S25: Groups acting on specific manifolds

Keywords
Riemannian manifold Lie group sectional curvature

Citation

MIRZAIE, R. On negatively curved G-manifolds of low cohomogeneity. Hokkaido Math. J. 38 (2009), no. 4, 797--803. doi:10.14492/hokmj/1258554244. https://projecteuclid.org/euclid.hokmj/1258554244


Export citation